# SDR 2011FA0000676

- Difficulty date: October 10, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N470DP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600291
- Aircraft time: 6,894 hours, 5,790 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE CONTROL LOST DURING DESCENT, ANTI SKID ANNUCIATOR ON DURING DESCENT.
